Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Severe sinus issues


03-17-2017, 11:56 AM   #1
Ships
 
Join Date: May 2016

My Support Groups:
Severe sinus issues

When I first stared remicade I got 3 sinus infections with like 5 days of relief between antibiotics, after the third round I had a week or so of relief and then I started having issues again. My nose is dry and stuffed and cracks and bleeds. There was an issue with my remicade and I ended up needing to switch infusion centers and while I was waiting to switch and already a week late the pressure got so bad I ruptured both of my ear drums and ended up on antibiotics so I got my infusion almost a month late, but there was over a week I wasn't on antibiotics and my nose was fine. Now a week after my infusion my nose is stuffed and dry and awful.

Has anyone dealt with this before? Is there something that can help? If the trade off is my crohns symptoms are better for my nose being awful it's still worth it, but I do enjoy the ability to breathe through my nose.
03-17-2017, 01:51 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Sorry for what you are going through.

__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Severe sinus issues
Thread Tools


All times are GMT -5. The time now is 04:05 PM.
Copyright 2006-2017 Crohnsforum.com